Advil Cold & Sinus Daytime/Nighttime Convenience Pack
Advil Cold & Sinus Daytime/Nighttime Convenience Pack
Health Yourself Today

Advil Cold & Sinus Daytime/Nighttime Convenience Pack

Regular price $14.99 $0.00

Daytime Non-Drowsy Relief of: Nasal Congestion, Sinus Pain, Headache, Fever.
Nighttime So You Can Rest Relief of: Nasal Congestion, Sinus Pain, Headache, Fever, Runny Nose, Sneezing.

Directions: Adults and children over 12 to 65 years:
Daytime Caplets: Take 1 or 2 beige caplets every 4 to 6 hours while symptoms persist.
Nighttime Caplets: Take 1 to 2 orange caplets at bedtime.
Do not exceed a combined total of 6 caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for a fever or 5 days for pain relief or cold symptoms. 

Warning: Do not use if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates, or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, hemophilia, or difficulty in urination due to an enlarged prostate. Use only as directed by a doctor if you take or have recently taken high blood pressure or depression medications. Advil Cold & Sinus Nighttime caplets may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle, or operating machinery. In case of overdose: Stop use and contact a physician or poison control centre immediately, even if there are no symptoms.

Medicinal Ingredients
Daytime (beige): Ibuprofen 200mg, Pseudophedrine Hydrochloride 30mg.
Nighttime (orange): Ibuprofen 200mg, Pseudophedrine Hydrochloride 30mg, Chlorpheniramine Maleate 2mg.
Non-Medicinal Ingredients:
Daytime: Acetylated monoglycerides, carnauba wax, corn starch, croscarmellose sodium, iron oxides, microcrystalline cellulose, parabens, pharmaceutical ink, povidone, pregelatinized starch, shellac, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.
NighttimeCarnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose,  microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, silicon dioxide titanium dioxide.